Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Side effects scaredofmeds

Posted by LynnPerley on September 8, 2005, at 0:14:02

In reply to just started effexor xr today, posted by scaredofmeds on September 7, 2005, at 20:19:23

> I just started this today and already i don't know if i like the way it makes me feel. It knocked me out for 4 hours midday. I suffer from ptsd & depression. I have tried several meds but don't like the way i feel when i'm on them. I have also noticed that my jaw is almost always clinched- which is going to give me a horrible headache. Any suggestions from anyone will be welcome. Also.....I have the worst case of nausea that i have ever had in my life. Can't even think of food i want to hurl.
>
> Thank You!!!

Many side effects go away soon, either because your body gets used to the med, or because your dosage is increased and the side effect does not ocur with a higher dosage. I had nausea when starting effexorxr)- when I took with food (breakfast) this helped a lot. Anxiety or sleeping a lot - try taking it at night.

I had pretty bad constipation followed by bowel movement emergency (urgency) during the first 3 weeks. . Lots of fun. It went away after about 10 days. Same thing with the restless syndrome.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LynnPerley thread:13781
URL: http://www.dr-bob.org/babble/20050901/msgs/552147.html